Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Headaches, burning eye, pain in ear, shoulder and jaw, taking advil or excedrin. Solution?

I ve been having intense headaches off and on for years. They seem to be worse than migraines and is always on one side. It s almost like a burning behind my eye. The pain is also behind my ear, shoulder , jaw and I have weakness in my arm. It rotates from one side to the mercy. The only thing that helps is advil or excedrin . Also it subsides while im chewing. What could this be and what should I tell my doctor to test for? Thank you.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
If you do not have any other associate symptoms beside the headache then no need to worry about this, most of the headaches does not have any specific reason in your case this could be unilateral frontal sinusitis, if I would be your doctor then I would treat you with the following drugs, have steam inhalation thrice in day,
1) Tab Acetaminophen with Ibuprofen three times in day
2) Tab Chlorodiazepoxide three times in day
hope this information helps you have nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor